MathSciNet Relay Station
MathSciNet bibliographic data
MR1461398 (98j:20049) 20F38 (57M07)
Jolissaint, Paul Moyennabilité intérieure du groupe $F$ de Thompson. (French) [Inner amenability of Thompson's group $F$] C. R. Acad. Sci. Paris Sér. I Math. 325 (1997), no. 1, 61–64.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement